# SDR REXA2015041000400

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 22,667 hours, 20,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT FAILS RED LED TEST.  R & R FIRST OFFICER & CAPTAINS EMER FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 25-61-02.
